# SDR 96ZZZX823

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly B2A34C205
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C6608C205
- Condition: Cracked
- Location: Pilot Hole
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PROPELLER INSPECTION, HUB FOUND CRACKED IN PILOT HOLE.  HUB HAS BEEN SCRAPPED.
